Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 5, 2019, 7:49 PM EDT for Monroe County, Georgia. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2019, 7:49 PM EDT (23:49 UTC)
- Expired
- Jul 5, 2019, 8:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Wind
- 50
County Monroe County, GA
The radar
The Robins AFB radar (KJGX), 57 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 8:00 PM EDT | TSTM WND DMG | 5 Wsw Bolingbroke, GA | SEVERAL TREES DOWN REPORTED DOWN BY EMERGENCY MANAGER JUST WEST OF BOLINGBROKE. |
| Jul 5, 8:15 PM EDT | TSTM WND DMG | 3 Sse Forsyth, GA | EMERGENCY MANAGER REPORTS SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 842 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
778
WWUS82 KFFC 052349
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
749 PM EDT Fri Jul 5 2019
GAZ070-071-081-082-060015-
Lamar GA-Monroe GA-Bibb GA-Crawford GA-
749 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...SOUTHERN
MONROE...NORTHWESTERN BIBB AND NORTHERN CRAWFORD COUNTIES UNTIL 815
PM EDT...
At 749 PM EDT...a strong thunderstorm was near Russellville, or near
Forsyth...moving northwest at 5 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Forsyth, Russellville, Brent and Bolingbroke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3290 8375 3281 8393 3296 8410 3310 8383
TIME...MOT...LOC 2349Z 147DEG 6KT 3295 8392
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 7:40 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 5, 7:40 PM EDT, 9 minutes before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 740 PM EDT Fri Jul 5 2019 ...00Z Aviation Forecast Discussion... .SHORT TERM /Tonight through Saturday Night/... Convection has developed already this afternoon in the moist/unstable airmass in place. The best instability is currently along the AL/GA state line. PWATS remain high, just under two inches. With average BL flow 10kt or less, slow moving heavy rainers are anticipated. The pattern should not change much for tomorrow, with PWATS just slightly higher. A modified sounding for this afternoon would show a decent inverted V structure, so an isolated damaging wind gust cannot be ruled out. Forecast soundings for tomorrow afternoon show the same setup. As usual, frequent lightning strikes will also be a hazard. Mid to late afternoon should be the greatest cover of storms. With the atmos so moist/unstable, have a hard time removing all pops from the forecast overnight. Have left in isolated shra/tsra tonight and tomorrow night. Apparent T values remain just below 105 degrees, for now both this afternoon and tomorrow afternoon. Any slight change in T or Td values could require the issuance of a Heat Advisory...mainly along and south of Athens to Columbus. NListemaa .LONG TERM /Sunday through Friday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... The long term period begins with high pressure southwest of the area, with a trough approaching from the west. At this point, models look to close the low as it pushes south into our area. This will help to enhance chances for precipitation on Sunday through Wednesday. This system will continue to be the focus through the end of the long term as the low moves into the Gulf on Wednesday and remains there before moving back inland later in the forecast. Being this far out in the forecast, this system will continue to be monitored for any tropical development. Overall, showers and thunderstorms are expected daily, although mainly in the afternoons and evenings. At least chance pops have been included most afternoons with some areas of likely pops included on Sunday through Tuesday. Precipitable water values are also expected to be fairly high through several days of the long term period, with values ranging from about 1.8 to 2.5 inches at times. As a result, heavy rain will be possible with any thunderstorms. Otherwise, high temperatures through the extended will be a few degrees above average with temps in the upper 80s to lower 90s. Low temperatures are still running about 2 to 7 degrees above normal with temps in the mid 60s to lower 70s. Heat indices will also continue to be monitored through the extended as several days are showing heat indices approaching heat advisory criteria (105 degrees). Reaves && .AVIATION... 00Z Update... VFR conditions expected outside of scattered convection through 06Z. Convection diminishes to isolated by 06Z with MVFR to IFR ceilings spreading from east to west across the majority of the forecast area between 06Z and 14Z. Conditions improve to mostly VFR by 16Z-18Z. Convection increases in coverage again after 16Z tomorrow, becoming widespread 18Z through 00Z. Winds will be variable in direction, generally less than 5kt through 14Z, becoming southwest to west after. //ATL Confidence...00Z Update... Medium confidence. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 90 72 91 / 60 50 40 40 Atlanta 74 90 74 90 / 50 40 40 60 Blairsville 67 84 66 84 / 50 50 40 60 Cartersville 71 92 71 91 / 50 30 30 70 Columbus 76 93 75 93 / 50 40 30 60 Gainesville 72 88 72 89 / 60 40 40 60 Macon 74 91 74 93 / 60 50 50 50 Rome 72 92 71 91 / 40 30 30 60 Peachtree City 73 91 72 91 / 50 40 30 60 Vidalia 74 90 74 92 / 60 50 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....BDL AVIATION...NListemaa
Hazardous weather outlook, Jul 5, 9:30 AM EDT, 10 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 930 AM EDT Fri Jul 5 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 930 AM EDT Fri Jul 5 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Scattered to numerous thunderstorms are expected this afternoon and evening. Scattered strong thunderstorms can be expected and isolated severe storms are also possible. The most likely hazards will be damaging winds, frequent lightning and heavy rainfall. Small hail will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered to numerous thunderstorms are expected each day with most storms in the afternoon and evening hours. Some strong storms can be expected and isolated severe storms cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 5, 7:30 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
730 PM EDT Fri Jul 5 2019
GAZ014-021>023-060000-
Hall GA-Dawson GA-Cherokee GA-Forsyth GA-
730 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...SOUTHEASTERN
DAWSON...EASTERN CHEROKEE AND FORSYTH COUNTIES UNTIL 800 PM EDT...
At 729 PM EDT...a strong thunderstorm was over Ducktown, or near
Cumming...moving east at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cumming, Dougherty, Matt, Drew, Silver City, Chestatee, Holbrook,
Ducktown, Coal Mountain, Hightower and Lake Lanier Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3441 8401 3414 8398 3414 8399 3417 8406
3415 8409 3416 8426 3419 8426 3419 8428
3434 8429
TIME...MOT...LOC 2329Z 264DEG 8KT 3426 8419
WIND...40MPHSpecial weather statement, Jul 5, 7:31 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
731 PM EDT Fri Jul 5 2019
GAZ006-008-015-060000-
Union GA-Lumpkin GA-Fannin GA-
731 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR UNION...NORTHERN LUMPKIN AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 800 PM EDT...
At 731 PM EDT...a strong thunderstorm was near Gaddistown, or 9 miles
southwest of Blairsville...moving east at 10 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Blairsville, Suches, Hemp, Margret, Hurst, Jones Creek, Woods Hole
Shelter, Owltown, Vogel State Park, Track Rock, Hawk Mountain
Shelter, Turners Corner, Blood Mountain Shelter, Gaddistown and Gooch
Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3494 8392 3493 8392 3492 8389 3480 8382
3473 8384 3472 8386 3470 8386 3468 8387
3463 8387 3464 8416 3488 8420 3496 8393
TIME...MOT...LOC 2331Z 264DEG 8KT 3476 8406
WIND...50MPHSpecial weather statement, Jul 5, 7:36 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
736 PM EDT Fri Jul 5 2019
GAZ080-081-060000-
Taylor GA-Crawford GA-
736 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAYLOR AND CRAWFORD
COUNTIES UNTIL 800 PM EDT...
At 736 PM EDT...a strong thunderstorm was over Horns, or over
Roberta. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Roberta, Knoxville, Lee Pope and Horns.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3260 8413 3277 8409 3274 8389 3259 8393
3257 8394
TIME...MOT...LOC 2336Z 286DEG 3KT 3268 8401
WIND...40MPHSpecial weather statement, Jul 5, 7:46 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
746 PM EDT Fri Jul 5 2019
GAZ054-056-067-068-060000-
Fayette GA-Spalding GA-Meriwether GA-Pike GA-
746 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...WESTERN
SPALDING...NORTHEASTERN MERIWETHER AND NORTHWESTERN PIKE COUNTIES
UNTIL 800 PM EDT...
At 746 PM EDT...a strong thunderstorm was over Zetella, or 9 miles
west of Griffin. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Griffin, Zebulon, Brooks, Williamson, Highland Mills, Experiment,
Hilltop, Birdie, Vaughn, Hollonville, Rover, Digbey and Zetella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3322 8454 3322 8451 3323 8450 3325 8451
3325 8450 3329 8451 3333 8450 3331 8426
3305 8436 3315 8456
TIME...MOT...LOC 2346Z 286DEG 3KT 3322 8443
WIND...40MPHSpecial weather statement, Jul 5, 7:47 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
747 PM EDT Fri Jul 5 2019
GAZ043-044-053-060000-
Douglas GA-Coweta GA-South Fulton GA-
747 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DOUGLAS...NORTHERN
COWETA AND SOUTHWESTERN SOUTH FULTON COUNTIES UNTIL 800 PM EDT...
At 746 PM EDT...a strong thunderstorm was over Chattahoochee Hills,
or 10 miles south of Douglasville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Douglasville, Union City, Fairburn, Palmetto, Chattahoochee Hills,
Campbellton, Roscoe, Chapel Hill, Bill Arp and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3365 8488 3375 8469 3360 8454 3349 8467
3348 8483 3352 8484 3351 8483 3352 8482
3355 8483 3356 8483 3357 8481 3358 8486
TIME...MOT...LOC 2346Z 333DEG 2KT 3359 8473
WIND...40MPHSpecial weather statement, Jul 5, 7:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
749 PM EDT Fri Jul 5 2019
GAZ070-071-081-082-060015-
Lamar GA-Monroe GA-Bibb GA-Crawford GA-
749 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR...SOUTHERN
MONROE...NORTHWESTERN BIBB AND NORTHERN CRAWFORD COUNTIES UNTIL 815
PM EDT...
At 749 PM EDT...a strong thunderstorm was near Russellville, or near
Forsyth...moving northwest at 5 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Forsyth, Russellville, Brent and Bolingbroke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3290 8375 3281 8393 3296 8410 3310 8383
TIME...MOT...LOC 2349Z 147DEG 6KT 3295 8392
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 9:18 PM EDT | Special Weather Statement | FFC | Newton | 27 min |
| Jul 4, 9:42 PM EDT | Special Weather Statement | FFC | Newton | 33 min |
| Jul 4, 9:59 PM EDT | Special Weather Statement | FFC | Newton | 16 min |
| Jul 5, 11:54 AM EDT | Special Weather Statement | FFC | White | 36 min |
| Jul 5, 1:27 PM EDT | Special Weather Statement | FFC | Lumpkin | 33 min |
| Jul 5, 2:39 PM EDT | Special Weather Statement | FFC | Muscogee | 36 min |
| Jul 5, 2:41 PM EDT | Special Weather Statement | FFC | Hall | 34 min |
| Jul 5, 3:06 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Jul 5, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 35 min |
| Jul 5, 3:19 PM EDT | Special Weather Statement | FFC | Laurens | 26 min |
| Jul 5, 3:21 PM EDT | Special Weather Statement | FFC | Hall | 24 min |
| Jul 5, 3:28 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Jul 5, 3:30 PM EDT | Special Weather Statement | FFC | Barrow | 30 min |
| Jul 5, 3:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Jul 5, 3:34 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 5, 3:42 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 5, 3:51 PM EDT | Special Weather Statement | FFC | Marion | 24 min |
| Jul 5, 3:52 PM EDT | Special Weather Statement | FFC | Harris | 38 min |
| Jul 5, 3:54 PM EDT | Special Weather Statement | FFC | Barrow | 36 min |
| Jul 5, 4:03 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Jul 5, 4:13 PM EDT | Special Weather Statement | FFC | Washington | 32 min |
| Jul 5, 4:34 PM EDT | Special Weather Statement | FFC | Jackson | 26 min |
| Jul 5, 4:37 PM EDT | Special Weather Statement | FFC | Gwinnett | 23 min |
| Jul 5, 4:49 PM EDT | Special Weather Statement | FFC | Webster | 11 min |
| Jul 5, 5:48 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Jul 5, 6:03 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Jul 5, 6:08 PM EDT | Special Weather Statement | FFC | Cherokee | 37 min |
| Jul 5, 6:11 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| Jul 5, 6:21 PM EDT | Special Weather Statement | FFC | Spalding | 24 min |
| Jul 5, 6:23 PM EDT | Special Weather Statement | FFC | Henry | 37 min |
| Jul 5, 6:24 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Jul 5, 6:26 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Jul 5, 6:28 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 5, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 24 min |
| Jul 5, 6:40 PM EDT | Special Weather Statement | FFC | Fayette | 35 min |
| Jul 5, 6:51 PM EDT | Special Weather Statement | FFC | Clayton | 9 min |
| Jul 5, 6:53 PM EDT | Special Weather Statement | FFC | Lamar | 37 min |
| Jul 5, 6:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Jul 5, 6:58 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 32 min |
| Jul 5, 7:00 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Jul 5, 7:01 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Jul 5, 7:03 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jul 5, 7:05 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jul 5, 7:14 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Jul 5, 7:16 PM EDT | Special Weather Statement | FFC | Pike | 29 min |
| Jul 5, 7:17 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jul 5, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 23 min |
| Jul 5, 7:25 PM EDT | Special Weather Statement | FFC | Oglethorpe | 35 min |
| Jul 5, 7:30 PM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jul 5, 7:31 PM EDT | Special Weather Statement | FFC | Union | 29 min |
| Jul 5, 7:36 PM EDT | Special Weather Statement | FFC | Crawford | 24 min |
| Jul 5, 7:46 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 14 min |
| Jul 5, 7:47 PM EDT | Special Weather Statement | FFC | Douglas | 13 min |
| Jul 5, 7:51 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Lamar, Monroe | 24 min |
| Jul 5, 7:53 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Jul 5, 7:59 PM EDT | Special Weather Statement | FFC | Peach | 31 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.